RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1966, Volume 30, Issue 3, Pages 481–496 (Mi izv2846)  

This article is cited in 12 scientific papers (total in 13 papers)

An estimate for a certain sum extended over the primes of an arithmetic progression

I. M. Vinogradov


Full text: PDF file (1186 kB)

Bibliographic databases:
UDC: 511
Received: 17.01.1966

Citation: I. M. Vinogradov, “An estimate for a certain sum extended over the primes of an arithmetic progression”, Izv. Akad. Nauk SSSR Ser. Mat., 30:3 (1966), 481–496

Citation in format AMSBIB
\Bibitem{Vin66}
\by I.~M.~Vinogradov
\paper An estimate for a certain sum extended over the primes of an arithmetic progression
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1966
\vol 30
\issue 3
\pages 481--496
\mathnet{http://mi.mathnet.ru/izv2846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=194398}
\zmath{https://zbmath.org/?q=an:0144.28303}


Linking options:
  • http://mi.mathnet.ru/eng/izv2846
  • http://mi.mathnet.ru/eng/izv/v30/i3/p481

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “Sums of characters over prime numbers”, Math. USSR-Izv., 4:2 (1970), 303–326  mathnet  crossref  mathscinet  zmath
    2. A. A. Karatsuba, “Sums of characters with prime numbers in an arithmetic progression”, Math. USSR-Izv., 5:3 (1971), 485–501  mathnet  crossref  mathscinet  zmath
    3. A. A. Karatsuba, “The distribution of pairs of quadratic residues and nonresidues of a special form”, Math. USSR-Izv., 31:2 (1988), 307–323  mathnet  crossref  mathscinet  zmath
    4. N. M. Timofeev, “Multiplicative functions on the set of shifted prime numbers”, Math. USSR-Izv., 39:3 (1992), 1189–1207  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. A. Karatsuba, “Weighted character sums”, Izv. Math., 64:2 (2000), 249–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. A. A. Karatsuba, “Arithmetic problems in the theory of Dirichlet characters”, Russian Math. Surveys, 63:4 (2008), 641–690  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. A. A. Kopaneva, “Otsenka korotkikh summ kharakterov Dirikhle po sdvinutym prostym chislam”, Chebyshevskii sb., 9:1 (2008), 122–143  mathnet  mathscinet
    8. S. A. Gritsenko, E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, D. I. Tolev, M. E. Changa, “Scientific Achievements of Anatolii Alekseevich Karatsuba”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S1–S22  mathnet  crossref  crossref  zmath  isi  elib
    9. Z. Kh. Rakhmonov, “Raspredelenie znachenii kharakterov Dirikhle v posledovatelnosti sdvinutykh prostykh chisel”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:4(2) (2013), 113–117  mathnet
    10. Z. Kh. Rakhmonov, “Summy kharakterov s prostymi chislami”, Chebyshevskii sb., 15:2 (2014), 73–100  mathnet
    11. M. A. Korolev, “On a Diophantine inequality with reciprocals”, Proc. Steklov Inst. Math., 299 (2017), 132–142  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    12. Z. Kh. Rakhmonov, “Sums of values of nonprincipal characters over a sequence of shifted primes”, Proc. Steklov Inst. Math., 299 (2017), 219–245  mathnet  crossref  crossref  isi  elib
    13. I. D. Kan, “Is Zaremba's conjecture true?”, Sb. Math., 210:3 (2019), 364–416  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:474
    Full text:197
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020